# SDR AALA202406255888

- Difficulty date: June 15, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 67,138 hours, 39,255 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Light Connetor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22ABC EMERGENCY AISLE PATH LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202406195888: MAINTENANCE FOUND THE WIRE HARNESS ON SEAT 22ABC HAD A PIN THAT WAS NOT SEATED / PUSHED OUT AND RE-SEATED THE PIN. A SATISFACTORY OPERATIONAL CHECK WAS ACOMPLISHED OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED. ** (CLOSED)
